Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 287, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 10, 2011, 7:49 PM CDT for Bourbon County, Kansas. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 7:49 PM CDT (00:49 UTC)
- Expired
- Jun 10, 2011, 8:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Bourbon County, KS
The radar
The Pleasant Hill radar (KEAX), 112 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 8:49 PM CDT | HAIL 0.75 | Mapleton, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1171 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
443
WUUS53 KSGF 110049
SVRSGF
KSC011-110145-
/O.NEW.KSGF.SV.W.0287.110611T0049Z-110611T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 PM CDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOURBON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 845 PM CDT.
* AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 15 MILES NORTHWEST OF XENIA...OR 22 MILES WEST
OF MOUND CITY...MOVING SOUTHEAST AT 30 MPH. THIS STORM IS CAPABLE
OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM HAS A HISTORY OF
PRODUCING GOLF BALL HAIL IN ANDERSON COUNTY KANSAS.
* LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
GARLAND...HAMMOND...HARDING...MAPLETON...MARMATON...REDFIELD...
UNIONTOWN AND XENIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THIS STORM HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
&&
LAT...LON 3805 9508 3804 9469 3802 9462 3767 9462
3767 9466 3784 9508 3804 9509
TIME...MOT...LOC 0048Z 294DEG 25KT 3810 9519
WIND...HAIL 60MPH 1.75IN
$$
WISE2 follow-up statements
646
WWUS53 KSGF 110107
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT FRI JUN 10 2011
KSC011-110145-
/O.CON.KSGF.SV.W.0287.000000T0000Z-110611T0145Z/
BOURBON KS-
807 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR BOURBON COUNTY...
AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 8 MILES NORTHWEST OF XENIA...OR 16
MILES WEST OF MOUND CITY...MOVING SOUTHEAST AT 30 MPH. THIS STORM IS
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM HAS A HISTORY OF
PRODUCING GOLF BALL SIZE HAIL IN ANDERSON COUNTY KANSAS.
LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
GARLAND...HAMMOND...HARDING...MAPLETON...MARMATON...REDFIELD...
UNIONTOWN AND XENIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3805 9508 3804 9469 3802 9462 3767 9462
3767 9466 3784 9508 3804 9509
TIME...MOT...LOC 0106Z 294DEG 25KT 3805 9507
WIND...HAIL 60MPH 1.75IN
$$
WISE527
WWUS53 KSGF 110135
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 PM CDT FRI JUN 10 2011
KSC011-110145-
/O.CON.KSGF.SV.W.0287.000000T0000Z-110611T0145Z/
BOURBON KS-
835 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN BOURBON COUNTY...
AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR MAPLETON...OR 11 MILES SOUTHWEST
OF MOUND CITY...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
LOCATIONS IMPACTED INCLUDE DEVON...FULTON...HAMMOND...HARDING...
MAPLETON AND XENIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3790 9462 3794 9508 3804 9509 3805 9508
3804 9469 3802 9462
TIME...MOT...LOC 0135Z 277DEG 17KT 3801 9490
WIND...HAIL 60MPH 1.25IN
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:18 PM CDT, 31 minutes earlier.
Area forecast discussion, Jun 10, 7:18 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 718 PM CDT FRI JUN 10 2011 ...UPDATE TO AVIATION... .UPDATE... SHORT TERM OBJECTIVE ANALYSIS INDICATES THAT THE CAP HAS NEARLY ERODED OVER SOUTHEAST KANSAS AND WESTERN MISSOURI. LOW LEVEL CONVERGENCE IS MAXIMIZED ACROSS THIS AREA DUE TO A WEAK SURFACE LOW SWINGING NORTHEAST ALONG A QUASI-STATIONARY FRONTAL BOUNDARY. WATER VAPOR IMAGERY AND REGIONAL WIND PROFILERS ALSO INDICATE A SUBTLE SHORT WAVE TROUGH JUST NOW MOVING EAST INTO SOUTH CENTRAL KANSAS. CONVECTIVE INITIATION IS THEREFORE EXPECTED ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHEAST KANSAS BY 7 PM. MEANWHILE...MLCAPE VALUES NORTH AND WEST OF INTERSTATE 44 ARE IN THE 2000 TO 2500 J/KG RANGE. EFFECTIVE BULK SHEAR IS IN THE 30 TO 35 KNOT RANGE...WHICH MAY BE JUST ENOUGH FOR INITIAL CONVECTIVE MODE TO BE SUPERCELLS. THIS ACTIVITY SHOULD THEN TRANSITION INTO CLUSTERS AND LINE SEGMENTS BY MID EVENING AS COLD POOLS BEGIN TO CONGLOMERATE. AS WAS THE CASE LAST NIGHT...WILL HAVE TO WATCH LINE SEGMENTS ACCELERATING EAST AND NORTHEAST GIVEN LOW LEVEL SHEAR VECTORS. THESE SEGMENTS WILL OFFER THE GREATEST SEVERE WIND THREAT AS SHEAR/COLD POOL BALANCE WILL BE ATTAINABLE FOR AN HOUR OR TWO. EVENTUALLY...COLD POOL STRENGTH SHOULD INCREASE ENOUGH BY LATE THIS EVENING TO LEAD TO A WEAKENING TREND AS STORMS PUSH INTO THE CENTRAL AND EASTERN MISSOURI OZARKS. THINK STRAIGHT LINE WIND GUSTS OVER 60 MPH WILL BE THE MAIN THREAT ALONG AND NORTH OF THE INTERSTATE THIS EVENING. THERE WILL BE A LARGE HAIL THREAT ALSO...BUT CORES WILL HAVE TO BE STOUT AND/OR HAVE MID LEVEL ROTATION TO OVERCOME HIGH FREEZING LEVELS. SCHAUMANN && .DISCUSSION... /ISSUED 315 PM CDT FRI JUN 10 2011/ CURRENTLY...QUASI-STATIONARY FRONT EXTENDS FROM QUINCY ILLINOIS TO JUST NORTH OF NEVADA AND POINTS TO THE SOUTHWEST. A LITTLE MORE IN THE WAY OF CLOUD COVER OBSERVED TODAY...AND THIS SHAVED A DEGREE OR TWO OFF OUR TEMPERATURES COMPARED TO THE PAST SEVERAL DAYS. THE ATMOSPHERE SOUTH OF THE BOUNDARY IS UNSTABLE WITH LIFTED INDEX VALUES IN THE -8 TO -10 RANGE. MLCAPE HAS RISEN TO AROUND 2000 J/KG...GIVE OR TAKE...THOUGH WE CONTINUE TO BATTLE A BIT OF A CAP WITH BOTH SBCIN AND MLCIN GREATER THAT 50 J/KG OVER THE WESTERN HALF OF THE AREA. CIN IS WEAKER OVER THE EASTERN HALF OF THE AREA AND HAVE ALREADY SEEN A FEW CELLS DEVELOP ACROSS CENTRAL MO. TEMPERATURES WILL PEAK IN THE UPPER 80S TO AROUND 90 DEGREES OVER THE NEXT HOUR OR SO. TONIGHT AND SATURDAY...A FEW BOUNDARIES AND WEAK WAVES ALOFT WILL MAKE FOR A MESSY FORECAST HEADING INTO TONIGHT. SHOULD SEE A GRADUAL UPSWING IN CONVECTION DURING THE LATE AFTERNOON HOURS... WITH GREATER INTEREST FOCUSED NEAR THE AFOREMENTIONED STATIONARY BOUNDARY JUST TO OUR NORTHWEST. CLUSTERS OF SHOWERS AND STORMS SHOULD DEVELOP AND MOVE INTO CENTRAL MO BY EARLY THIS EVENING...WITH A SLOW TREND TO THE SOUTH WITH TIME. CERTAINLY ENOUGH INSTABILITY TO SUPPORT SCATTERED STRONG TO SEVERE STORMS. WHILE MID LEVEL LAPSE RATES ARE DECENT...7.5 C/KM...THERE IS A RATHER LARGE WARM CLOUD DEPTH. HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE. SHOULD SEE A RISK FOR DAMAGING DOWNBURST WINDS AS WELL. STRENGTH OF CONVECTION SHOULD WEAKEN AS WE LOSE DAYTIME HEATING...THOUGH ACTIVITY SHOULD MAINTAIN ITSELF INTO THE OVERNIGHT HOURS AS A LOW LEVEL JET INTERSECTS THE EFFECTIVE BOUNDARY MOVING INTO THE AREA. COULD SEE A SLOW MOVEMENT OF THIS ACTIVITY TO THE SOUTH...SO CANNOT RULE OUT A RISK FOR LOCALIZED FLASH FLOODING. THE BOUNDARY SHOULD SAG INTO SOUTHERN MISSOURI AND STALL NEAR THE MO/ARK BORDER BY DAYBREAK WEDNESDAY. THIS FRONT WILL PROVIDE A FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT SATURDAY. INSTABILITY MAY BE A BIT WEAKER GIVEN BETTER PROSPECTS FOR DECENT AMOUNT OF CLOUD COVERAGE DURING THE DAY...BUT CANNOT RULE OUT A FEW STRONGER STORMS. SATURDAY NIGHT AND SUNDAY...THE STALLED BOUNDARY TO OUR SOUTH WILL MOVE BACK TO THE NORTH AND PROVIDE ADDITIONAL FOCUS FOR SHOWERS AND STORMS...PARTICULARLY LATE SATURDAY NIGHT INTO SUNDAY. COULD SEE A ROUND OF SEVERE STORMS SUNDAY AFTERNOON/EVENING. THE EXACT LOCATION OF THE RISK WILL BE DETERMINED BY THE POSITIONING OF THE FRONT DURING THIS TIME...WHICH REMAINS UNCERTAIN AND SOMETHING TO MONITOR OVER THE WEEKEND. MONDAY THROUGH FRIDAY...12Z SUITE OF MEDIUM RANGE MODEL OUTPUT OFFERS VERY LITTLE CHANGES TO THE GOING FORECAST. SHOULD SEE A GRADUAL TRANSITION TOWARD A PROGRESSIVE NORTHWEST FLOW ALOFT AS RIDGING BECOMES FAVORED OVER THE SOUTHWEST STATE AND TROUGHING FAVORED OVER THE EASTERN CONUS. OVERALL...THIS WILL MAINTAIN AT OR JUST ABOVE AVERAGE TEMPERATURES WITH AN OPPORTUNITY FOR RAIN FROM TIME TO TIME BASED ON TIMING OF SMALLER SCALE FEATURES. THERE REMAINS A SIGNAL FOR RAIN CHANCES LATE TUESDAY INTO WEDNESDAY... HOWEVER BEYOND THIS CONFIDENCE IN THE TIMING OF SHORTWAVES ALOFT IS LOW. HAVE MAINTAINED CHANCE POPS LATE TUESDAY INTO WEDNESDAY...WITH PERIODIC SLIGHT CHANCES FOR THE REMAINDER OF THE FORECAST UNTIL DETAILS BECOME MORE CLEAR. GAGAN && .AVIATION... THUNDERSTORMS WILL PUSH INTO SOUTHWEST MISSOURI THIS EVENING ALONG AN ADVANCING FRONTAL BOUNDARY. INCLUDED VCTS PREVAILING GROUPS FOR NOW AT KJLN AND KSGF. ONCE THE TIMING AND PLACEMENT OF STORMS BECOMES CLEARER...AN AMENDMENT WILL LIKELY BE NEEDED TO INCLUDE TEMPO OR PREVAILING THUNDERSTORMS. MVFR AND BRIEF IFR CONDITIONS CAN BE EXPECTED WITH ANY THUNDERSTORMS. THINK THE STORMS WILL STAY JUST NORTH OF KBBG TONIGHT. ONCE THE FRONT PUSHES THROUGH... UPSTREAM OBSERVATIONS INDICATE AN MVFR DECK IN ITS WAKE. THUS MAINTAINED THE MVFR FROM THE PREVIOUS FORECAST FOR LATER TONIGHT AND EARLY SATURDAY MORNING. THUNDERSTORMS WILL THEN REDEVELOP AGAIN SATURDAY AFTERNOON ACROSS SOUTHWEST MISSOURI. INSERTED PREVAILING CB GROUP TO COVER THIS FOR NOW. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 10, 6:15 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 615 PM CDT FRI JUN 10 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 615 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED FLASH FLOOD RISK. DISCUSSION... THUNDERSTORMS WILL DEVELOP THIS EVENING ALONG AND AHEAD OF A FRONTAL BOUNDARY ACROSS EASTERN KANSAS. THESE STORMS ARE THEN EXPECTED TO MERGE INTO CLUSTERS AND LINE SEGMENTS AS THEY MOVE INTO WESTERN MISSOURI LATER THIS EVENING. STRAIGHT LINE WIND GUSTS OVER 60 MPH...HAIL TO THE SIZE OF HALF DOLLARS... AND FREQUENT LIGHTNING STRIKES WILL BE THE MAIN THREATS WITH THESE STORMS ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR. THERE WILL ALSO BE A LIMITED FLASH FLOODING RISK IN LOCATIONS THAT RECEIVE MULTIPLE STORMS. WHILE STORMS ARE EXPECTED TO GENERALLY WEAKEN STARTING LATE THIS EVENING...A FEW STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. DURING THE OVERNIGHT PERIOD...THE MAIN THREATS WITH THESE STORMS WILL BE HAIL TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...FREQUENT LIGHTNING STRIKES...AND HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY THROUGH MONDAY OF NEXT WEEK. SEVERE THUNDERSTORMS CAN NOT BE RULED OUT...ESPECIALLY DURING THE SUNDAY AFTERNOON AND EVENING TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Jun 10, 7:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 6 NW FLORENCE 38.66N 93.05W
06/10/2011 E0.75 INCH MORGAN MO PUBLIC
&&
JTKLocal storm report, Jun 10, 7:48 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 5 N FLORENCE 38.66N 92.99W
06/10/2011 E1.00 INCH MORGAN MO PUBLIC
&&
JTKThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:40 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 65 min |
| Jun 10, 8:54 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 66 min |
| Jun 10, 9:39 PM CDT | Special Weather Statement | SGF | Cherokee, Crawford | 66 min |
| Jun 10, 9:46 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 59 min |
| Jun 10, 9:54 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 66 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.